# SDR 08FDEA03809

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612350200
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON PYLON NR 1 FWD MOUNT FITTING ON PYRAMID.  REPAIR PERFORMED BY BLEND OUT THE CHAFING MARK, NDT FOR CRACK FREE CONDITION   AND CADMIUM PLATING IAW RAS/70512885/011/2008 ISS A, APPROVED BY EA 6-5451-123062.
